Dr. Eunjeong Yi

Professor
Department of Foundational Sciences

yie@tamug.edu

Bldg# 3034 (MAIN), Office 414F

 

Education


University of Houston, Ph.D. in mathematics, 2003


Refereed Publications:


  1. “Disjunctive Total Domination in Permutation Graphs", Discrete Math. Algorithms Appl., Vol. 9, No.1 (2017) 1750009 (20 pages).

  2. “A Comparison between the metric dimension and zero forcing number of trees and unicyclic graphs” (with Linda Eroh and Cong X. Kang), Acta Math. Sin. (Engl. Ser.), Vol. 33, Issue 6 (2017) 731-747.

  3. “The disjunctive bondage number and the disjunctive total bondage number of graphs”, COCOA 2015, Lecture Notes in Comput. Sci. (Springer), Vol. 9486 (2015) 660-675.

  4. “The effect of vertex or edge deletion on the metric dimension of graphs” (with Linda Eroh, Paul Feit and Cong X. Kang), J. Comb. (International Press), Vol.6, No. 4 (2015) 433-444.

  5. “On Zero Forcing Number of Graphs and Their Complements" (with Linda Eroh and Cong X. Kang), Discrete Math. Algorithms Appl., Vol. 7(1) (2015) 1550002 (10 pages).

  6. “A Comparison between the Zero Forcing Number and the Strong Metric Dimension of Graphs" (with Cong X. Kang), COCOA 2014, Lecture Notes in Comput. Sci. (Springer), Vol. 8881 (2014) 356-365.

  7. “The fractional metric dimension of permutation graphs", Acta Math. Sin. (Engl. Ser.), Vol. 31 (2015) 367-382.

  8. “On the geodetic number of permutation graphs", J. Appl. Math. Comput., Vol. 46 (2014) 395-406.

  9. “The fractional strong metric dimension of graphs" (with Cong X. Kang), COCOA 2013, Lecture Notes in Comput. Sci. (Springer), Vol. 8287 (2013) 84-95.

  10. “Metric Dimension and Zero Forcing Number of Two Families of Line Graphs" (with Linda Eroh and Cong X. Kang), Math. Bohem., Vol. 139(3) (2014) 467-483.

  11. “On the Strong Metric Dimension of Permutation Graphs", J. Combin. Math. Combin. Comput., Vol. 90 (2014) 39-58.

  12. “On Metric Dimension of Permutation Graphs" (with Michael Hallaway and Cong X. Kang), J. Comb. Optim., Vol. 28(4) (2014) 814-826.

  13. “On Strong Metric Dimension of Graphs and Their Complements", Acta Math. Sin. (Engl. Ser.), Vol. 29(8) (2013) 1479-1492.

  14. “On Metric Dimension of Functigraphs" (with Linda Eroh and Cong X. Kang), Discrete Math. Algorithms Appl., Vol. 5(4) (2013) 1250060 (13 pages)

  15. “Probabilistic Zero Forcing in Graphs" (with Cong X. Kang), Bull. Inst. Combin. Appl., Vol. 67 (2013) 9-16.

  16. “A Comparison on Metric Dimension of Graphs, Line Graphs, and Line Graphs of the Subdivision Graphs" (with Douglas J. Klein), Eur. J. Pure Appl. Math., Vol. 5(3) (2012) 302-316.

  17. “On Zero Forcing Number of Permutation Graphs", COCOA 2012, Lecture Notes in Comput. Sci. (Springer), Vol. 7402 (2012) 61-72.

  18. “Domination Value in Graphs", Contrib. Discrete Math., Vol. 7(2) (2012) 30-43.

  19. “On Metric Dimension of Graphs and Their Complements" (with Linda Eroh and Cong X. Kang), J. Combin. Math. Combin. Comput., Vol. 83 (2012) 193-203.

  20. “Domination Value in $P_2 \square P_n$ and $P_2 \square C_n$", J. Combin. Math. Combin. Comput., Vol. 82 (2012) 59-75.

  21. “Domination in Functigraphs" (with Linda Eroh, Ralucca Gera, Cong X. Kang and Craig E. Larson), Discuss. Math. Graph Theory, Vol. 32(2), (2012) 299-319.

  22. “Iteration Index of a Zero Forcing Set in a Graph" (with Kiran B. Chilakamarri, Nathaniel Dean and Cong X. Kang), Bull. Inst. Combin. Appl., Vol. 64 (2012) 57-72.

  23. “Functigraphs: An Extension of Permutation Graphs" (with Andrew Chen, Daniela Ferrero and Ralucca Gera), Math. Bohem., Vol. 136(1) (2011) 27-37.

  24. “Graphs 2-cell Embedded in Non-orientable Surfaces and Their Coding Sequences" (with Cong X. Kang), Far East J. Math. Sci. (FJMS), Vol. 31(1) (2008) 119-129.

  25. ”Coding Sequences and Euler's Formula for Graphs on Surfaces" (with Siemion Fajtlowicz), Congr. Numer., Vol. 184 (2007) 65-69.

  26. “The Convergence Behavior of $f_a(x)=(1+1/x)^{x+a}$" (with Cong X. Kang), College Math. J., Vol. 38 (2007) 385-387. [Cited as a reference in the chapter “The Exponential Function” of the book “More Calculus of a Single Variable” by P. R. Mercer, Springer, Undergraduate Texts in Mathematics, 2014]

  27. “Disk versus Frustum" (with Cong X. Kang), Texas College Mathematics Journal, Vol. 4 (2007) 13-20.

  28. “Nevanlinna Theory and Iteration of Rational Maps" (with Min Ru), Math. Z., Vol. 249 (2005) 125-138. [Cited as a reference in the book “The Arithmetic of Dynamical Systems” by J. H. Silverman, Springer-Verlag, Graduate Texts in Mathematics, Vol. 241, 2007]